# SDR VNAA9810015

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 57D11992
- Condition: Failed
- Location: Rt Propeller
- Part time: 80,974 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE FLIGHT RETURNED TO THE GATE DUE TO THE RIGHT HAND PROPELLER FAILING TO COME OUT OF FEATHER POSITION.  MAINTENANCE WAS DISPATCHED FROM PIT WITH PARTS TO REPAIR THE AIRCRAFT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND PROPELLER CONTROL UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-06.  OPERATIONAL AND LEAK CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
